Computational complexity of the avalanche problem for one dimensional decreasing sandpiles

Type de document :
Article dans une revue
Journal of Cellular Automata, Old City Publishing, 2018, 13 (3), pp. 215-228
Liste complète des métadonnées

https://halshs.archives-ouvertes.fr/halshs-01417248
Contributeur : Nelly Wirth <>
Soumis le : jeudi 15 décembre 2016 - 14:41:05
Dernière modification le : mardi 24 avril 2018 - 13:54:48

Identifiants

  • HAL Id : halshs-01417248, version 1

Citation

Enrico Formenti, Kévin Perrot, Eric Rémila. Computational complexity of the avalanche problem for one dimensional decreasing sandpiles. Journal of Cellular Automata, Old City Publishing, 2018, 13 (3), pp. 215-228. 〈halshs-01417248〉

Partager

Métriques

Consultations de la notice

286